Vol. 16 No. 1: (January 2023)
This Year 16, Number 1 issue is the first issue of 2023 covering 48 peer-reviewed open access papers in different fields from topology to algebra and discrete mathematics to nonlinear analysis, statistics, and mathematical analysis by authors from different countries including Canada, Japan, France, Philippines, Kuwait, Indonesia, South Korea, Serbia, Romania, Iraq, Saudi Arabia, and Thailand. The majority of papers are funded by reputable institutions.
We would like to thank all authors, reviewers, editorial board members, readers, funders and all stakeholders for their valuable contributions.
Eyup Cetin and Baris Kiremitci